# SDR DALA2025042403229

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DVI OF DOUBLER EDGE AROUND WASTE BOX CUT-OUT , FOUND CORROSION ON AFT INBOARD CORNER. (REF CC# 171-0784323) . REMOVED AND REPLACED WASTE BOX CUT-OUT DOUBLER. IAW BOMBARDIER DWG C01342100 REV-T AND A220 ASRP BD500-A-J51-42-21-00AAA-078A-A. (LP# 0925285)
